# SDR KKVA20180727001

- Difficulty date: July 21, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N354VJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20614
- Aircraft time: 1,391 hours, 732 cycles
- Engine: Hnywl AS90721A
- Engine time: 1,391 hours, 741 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: 700407021
- Part serial: P136337
- Condition: Locked
- Location: Left
- Part time: 1,391 hours, 741 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT BEFORE 10,000', HEARD ENGINE POP, THEN MADE GRINDING NOISE WITH VIBRATION. FUEL FLOW AND ITT SLIGHTLY HIGHER IN AFFECTED ENGINE. REDUCED POWER ON AFFECTED ENGINE AND TOLD ATC THAT AIRCRAFT WAS HAVING AN ENGINE ISSUE AND RETURNING TO AIRPORT VFR. NO EMERGENCY DECLARED, KEPT ENGINE RUNNING ON REDUCED POWER. ENGINE SYNC FAIL (CYAN) CAS MESSAGE. LANDED & SHUTDOWN ENGINE UPON CLEARING RUNWAY. BORESCOPED HPC CORE AND FOUND NO DEFECTS BUT THE HP HOT AND FOUND HPT1 BLADES HAVE HEAVY DAMAGE. NO METAL NOR CHIP EVENTS FROM THE DOWNLOAD. I BELIEVE THE HPC CORE HAS LOCKED UP IN THE BACK END AND NOT CORE. THIS COULD BE REPAIRED OUT IN FIELD NOT REQUIRING AN ENG R&R” ORIGINAL ENGINE TO BE SENT IN FOR FURTHER EVALUATION AND REPAIR.
